# SDR DXTA2021102250690

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 12,121 hours, 9,205 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKE PRESSURE LIGHT: ON TAXI OUT FOR DEPARTURE LO BRK PRESS/ ANTISKID ANNUNCIATOR ILLUMINATED. BRAKE PEDDLE BECAME UNEFFECTIVE. WE STOPPED THE AIRCRAFT WITH THE EMERGENCY BRAKE SYSTEM. ADVISED THE GROUND CONTROL . REQUESTED A STOP INPLACE AND ARRANGED A TOW BACK TO ATLANTIC // SIGNOFF// REMOVED EXISTING HYD PUMP HIGH PRESSURE SWITCH AND REPLACED WITH CUSTOMER SHIPPED OVERHAULED HIGH PRESSURE SWITCH IN REFERENCE WITH CE-560XL AMM 32-44-20 REMOVED AND REPLACED RELAY KZ067. REF CE-560 MM 24-50-03 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE POWER BRAKE SYSTEM BLED THE BRAKES AFTER SWITCH WAS REPLACED REF DISCREPANCY #2 IN THIS WORK ORDER. NO DEFECT NOTED AT THIS TIME.
